# SDR 05FDEA03844

- Difficulty date: November 16, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01) AFT CARGO COMPARTMENT ON STR 29 STA 1050.  REPAIRED STR 30 BS 1050 PER SRM 53-10-3.
